Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 4, Pages 483–492 (Mi mz2610)  

Approximation of Subharmonic Functions in the Half-Plane by the Logarithm of the Modulus of an Analytic Function

M. A. Hirnyk

Lviv Academy of Commerce

Abstract: We approximate subharmonic functions defined in the open half-plane in the uniform metric outside the exceptional set by the logarithm of the modulus of an analytic (in the half-plane) function for the cases of a finite order and of an infinite lower order. We also obtain an estimate for the size of the exceptional set. It is shown that, in the case of a finite order, the obtained accuracy of the approximation cannot be essentially improved.

DOI: https://doi.org/10.4213/mzm2610

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:4, 447–455

Bibliographic databases:

UDC: 517.538+517.574
Received: 16.01.2004

Citation: M. A. Hirnyk, “Approximation of Subharmonic Functions in the Half-Plane by the Logarithm of the Modulus of an Analytic Function”, Mat. Zametki, 78:4 (2005), 483–492; Math. Notes, 78:4 (2005), 447–455

Citation in format AMSBIB
\Bibitem{Hir05}
\by M.~A.~Hirnyk
\paper Approximation of Subharmonic Functions in the Half-Plane by the Logarithm of the Modulus of an Analytic Function
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 483--492
\mathnet{http://mi.mathnet.ru/mz2610}
\crossref{https://doi.org/10.4213/mzm2610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226723}
\zmath{https://zbmath.org/?q=an:1110.31001}
\elib{https://elibrary.ru/item.asp?id=9155887}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 447--455
\crossref{https://doi.org/10.1007/s11006-005-0145-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144479265}


Linking options:
  • http://mi.mathnet.ru/eng/mz2610
  • https://doi.org/10.4213/mzm2610
  • http://mi.mathnet.ru/eng/mz/v78/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:296
    Full text:122
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021